Chuanhao WEI, Ph.D.

School of Science

Hodge Theory and Biration Geometry Group

CONTACT

Email: weichuanhao@westlake.edu.cn

Website:

Chuanhao WEI, Ph.D.

School of Science

Hodge Theory and Biration Geometry Group

CONTACT

Email: weichuanhao@westlake.edu.cn

Website:

Ten thousand years are too long. Seize the day, seize the hour.

Biography

WEI Chuanhao is born in 1990 in Shanghai, China. He received his Bachelor's degree from Shanghai Jiao Tong University in 2013, and Ph.D. in Mathematics from the University of Utah. He then worked at Stony Brook University as Simons Instructor from September 2018 to May 2021. He joined Westlake University in June 2021.


Research

WEI Chuanhao's research interests are in the geometry and classification of higher-dimensional complex algebraic varieties; generalizations of Hodge theory and their applications.


Representative Publications

1. Chuanhao Wei, "Logarithmic comparison with smooth boundary divisor in mixed Hodge modules", Michigan Math. J. 69(2020), no. 1, 201–223. MR 40713.

2. Chuanhao Wei, "Logarithmic kodaira dimension and zeros of holomorphic log-one-forms", Math. Ann. 378(2020), 485–512.

3. Chuanhao Wei, Lei Wu, "Hyperbolicity for log smooth families with maximal variation", to appear.

4. Chuanhao Wei, Lei Wu, "Isotriviality of smooth families of varieties of general type", to appear.